# SDR DALA2024071006993

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 89,781 hours, 11,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM DOOR, DOOR TRACK, AND GIRT BAR PER A330 AMM 52-12. OPS CHECK GOOD.
